# SDR CA111011012

- Difficulty date: October 2, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 790 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401H
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WILL SPIN BUT THE SHAFT DOES NOT EXTEND TO ENGAGE THE RING GEAR. STARTER REPLACED.
